MathSciNet Relay Station
MathSciNet bibliographic data
MR2360319 03E72 (26E50 28E10)
Li, H.; Wu, C. The integral of a fuzzy mapping over a directed line. Fuzzy Sets and Systems 158 (2007), no. 21, 2317–2338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement